# SDR FDKA200712392

- Difficulty date: December 10, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 12,205 hours, 11,712 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6057 PNS (0722 PHX LCL) - EICAS INDICATION PAX DOOR OPEN WITH DOOR CLOSED.  MX TROUBLESHOT AND OPS CHECKED GOOD.
